arrow
Volume 30, Issue 2
Pseudo Almost Automorphic Solutions for Non-Autonomous Stochastic Differential Equations with Exponential Dichotomy

Jinshi Du, Kai Sun & Yan Wang

Commun. Math. Res., 30 (2014), pp. 139-156.

Published online: 2021-05

Export citation
  • Abstract

In this paper, we consider the existence and uniqueness of the solutions which are pseudo almost automorphic in distribution for a class of non-autonomous stochastic differential equations in a Hilbert space. In conclusion, we use the Banach contraction mapping principle and exponential dichotomy property to obtain our main results.

  • Keywords

pseudo almost automorphy, exponential dichotomy, non-autonomous stochastic differential equation.

  • AMS Subject Headings

60H25, 34C27, 34F05, 34G20

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-30-139, author = {Jinshi and Du and and 18828 and and Jinshi Du and Kai and Sun and and 18831 and and Kai Sun and Yan and Wang and and 18830 and and Yan Wang}, title = {Pseudo Almost Automorphic Solutions for Non-Autonomous Stochastic Differential Equations with Exponential Dichotomy}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {30}, number = {2}, pages = {139--156}, abstract = {

In this paper, we consider the existence and uniqueness of the solutions which are pseudo almost automorphic in distribution for a class of non-autonomous stochastic differential equations in a Hilbert space. In conclusion, we use the Banach contraction mapping principle and exponential dichotomy property to obtain our main results.

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2014.02.05}, url = {http://global-sci.org/intro/article_detail/cmr/18978.html} }
TY - JOUR T1 - Pseudo Almost Automorphic Solutions for Non-Autonomous Stochastic Differential Equations with Exponential Dichotomy AU - Du , Jinshi AU - Sun , Kai AU - Wang , Yan JO - Communications in Mathematical Research VL - 2 SP - 139 EP - 156 PY - 2021 DA - 2021/05 SN - 30 DO - http://doi.org/10.13447/j.1674-5647.2014.02.05 UR - https://global-sci.org/intro/article_detail/cmr/18978.html KW - pseudo almost automorphy, exponential dichotomy, non-autonomous stochastic differential equation. AB -

In this paper, we consider the existence and uniqueness of the solutions which are pseudo almost automorphic in distribution for a class of non-autonomous stochastic differential equations in a Hilbert space. In conclusion, we use the Banach contraction mapping principle and exponential dichotomy property to obtain our main results.

Jinshi Du, Kai Sun & Yan Wang. (2021). Pseudo Almost Automorphic Solutions for Non-Autonomous Stochastic Differential Equations with Exponential Dichotomy. Communications in Mathematical Research . 30 (2). 139-156. doi:10.13447/j.1674-5647.2014.02.05
Copy to clipboard
The citation has been copied to your clipboard